# SDR WX0A2013041071555

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug MD 83
- Aircraft serial: 49438
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF MELTING PLASTIC ON TAXI OUT.  SEEMED TO DISSIPATE WHEN PACKS TURNED OFF.  INSPECTED CABIN AND RAN APU AND BOTH ENGINES WITH NO SMELL NOTED.
